# SDR EE4Y2021041912672

- Difficulty date: April 14, 2021
- Submitted: April 20, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 02638
- Aircraft time: 44,346 hours, 34,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: D53479452200
- Condition: Corroded
- Location: Fr 64 S41l-43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND CORROSION LOCATED AT AFT CARGO COMPARTMENT INTERNAL JOINT STRAP AT FR64 BETWEEN STR43RH AND STR41LH, NOT FOUND APPROVE DATA TO THE DAMAGE AREA, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS, REPAIR APPROVED UNDER DOSSIER 80908943 AND APPROVED UNDER RDAF 80908943/004/2021 ISSUE: A, COO ÍTEM 1-1
